Dispersive solitons in optical metamaterials having parabolic form of nonlinearity

Hubert M. B., Nestor S., Douvagai D., Betchewe G., Biswas A., Khan S., ...More

OPTIK, vol.179, pp.1009-1018, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 179
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.11.032
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1009-1018
  • Keywords: Solitons, Metamaterials, Modified extended direct algebraic method, TRAVELING-WAVE SOLUTIONS, COUPLED ZAKHAROV-KUZNETSOV, LAW NONLINEARITY, EQUATION
  • Yozgat Bozok University Affiliated: Yes


This paper studies solitons in highly dispersive optical metamaterials with cubic-quintic non-linearity in presence of detuning, inter-moda dispersion, self-steepening and nonlinear dispersion. Three forms of integration scheme retrieved solitons and other solutions to the model that included snoidal and snoidal waves. These algorithms retrieved bright, dark, singular as well as dark-singular combo solitons along with their respective existence criteria.